Time is TBD

|

Twentynine Palms

YOGA RETREAT IN THE DESERT

Join in on Yoga With Shawna's kick off party and be the first to experience the her new upcoming retreat + event center in the desert! Although not everything is built, a lot is and we are ready to give you a fun and healing experience and sneak peak on the land!

YOGA RETREAT IN THE DESERT

Time & Location

Time is TBD

Twentynine Palms, 1522 Wilson Way, Twentynine Palms, CA 92277, USA

About the event

Stay over for one night or the entire weekend or come for just the day. Experience daily yoga, aromatherapy, sound healing, breathwork and/or Reiki classes, with free time to explore the desert: Joshua Tree National Park is 20 minutes away and check out the towns of Joshua Tree and 29 Palms for resturants and funky shops and thrift stores! Star gaze at night at one of the clearest places to see the stars in the US and bond with other like-minded people with some night fun in our game room (equipped with a bunch of games and karoke!), salt water pool and firepits.

Stay for 1 night or the entire weekend. 

Schedule:

Friday, June 10th

4:00-5:45: Check In:  Set up your campsite/ Casually meet other retreat goers / Prepare for the potluck/ Explore the land.

6:00-7:00: Potluck Dinner: Bring something yummy and healthy to share as we share a meal together.

7:30-8:30 PM: Sunset Gentle Yoga: Enjoy a gentle yoga class as the desert sunsets.

8:30-9:00 PM: Sound Healing Under the Stars: Bring your blanket and pillow and experience a 30-minute sound healing session under the stars.

9:00-10:30 PM: Firepit + Community Time: Hang out by the firepits or play in our game room with some Karaoke, basketball, darts and shuffle board  and lounge in the black light area with lava lamps (and more!). Enjoy the property and each other under the moon!

Saturday, June 11th:

8:00-9:00 AM: Morning Yoga: Wake up your body and mind in an outdoor yoga class to start your day off right.

9:00-9:30 AM:Breathwork + Aromatherapy:  A 30 minute experience with various essential oils + breathing exercises to help you feel rejuvenated, clear headed, balanced and peaceful.

10:00-4:00 PM: Free Time/ Explore the Town / Explore Desert Dimension: Enjoy the  nature of the desert, the property and it's offerings (pool, temporary inflateable hot tub (our new armohtearpy hot tub comes in July!), indoor kitchen + outdoor grills, indoor bathrooms, game room and black light lounge, meditation and yoga areas, outdoor movie area, zen garden, labryinth, or explore the property for crystals) or go into town: explore J Tree National Park, the thrift shops or great restaurants or funky stores in Joshua Tree or 29 Palms (only 15-20 minutes away!). Guests leaving today must check out by 11 am. Private Reiki, Tarot + Sound Healing sessions by Shawna available at this time to be booked. Contact Shawna.

11:00 AM: Check Out (for guests with 1 day tickets)

4:00-5:45: Check In (for guests with Saturday/Sunday ticket ) Set up your campsite/ Casually meet other retreat goers / Prepare for the potluck/ Explore the land.

6:30-7:00 PM: Reiki Healing + Aromatherapy: Join a group Reiki session where your chakras are balanced and you receive a message to help keep your energy balance. Aromatherapy will also be given to balance your energy.

7:00-8:00 PM: Sunset Yoga: Enjoy a sunset yoga class to heal calm and relaxed!

8:00-10:00 PM: Stargazing + Community Time: Hang out by the firepits or play in our game room with some Karaoke, basketball, darts and shuffle board (and more!). Star gaze on our day beds. Enjoy the property and each other under the moon!

9:00-10:15 PM: Outdoor Movie Under the Stars: “Heal”: Catch an interesting documentary on holistic healing  in our outdoor movie theater with organic popcorn!

Sunday, June 12th: 

8:00-9:00 PM: Morning Yoga: Wake up your body and mind in an outdoor yoga class to start your day off right.

9:00-9:30 PM: Breathwork + Aromatherapy: A 30 minute experience with various essential oils + breathing exercises to help you feel rejuvenated, clear headed, balanced and peaceful.

9:30-10:00 PM: Chakra Balancing: A fusion of different healing modules to balance and align your chakras before you go home!

11:00 AM: Check out for all guests